modern life contributes greatly to hearing impairment, doctors say, on the eve of the International Week of the Deaf. Overuse of mobile and drug EarPods noise construction site, everything could be contributing to the increasing incidence of hearing loss.
“One would expect that the loss of put in after 45 years of hearing, but today we get people in their thirties with hearing loss,” said Dr. Neelam Sathe service ORL civic KEM hospital management, Parel.
presbycusis is the loss that occurs with aging hearing. medical literature says about 30-35% of adults aged 65-75 years have hearing loss. “In recent times, people are coming with presbycusis in their fifties. While there is a reason can be attributed to this, it might be due to better knowledge and / or worsening of noise pollution,” said Dr. Samir Bhargava, who with BMCrun Cooper, Juhu Hospital.
Dr. Hetal Marfatia-Patel, who runs the ENT service KEM Hospital, Parel, said, “Hearing impairment does not come with alarming pain. In fact, people rarely noticeable loss of one side. There are subtle signs such as holding the phone to your ear, talk less or depressed “. He also noted that patterns of viral infections that affect the patient’s hearing. “Some recent fevers days and could affect hearing. Some drugs, especially multidrug-resistant tuberculosis drugs are known to cause hearing loss as a side effect. People suffering from hearing loss also for the treatment of cancer,” Marfatia-she added Dr. Patel.
Within the framework of the International Week of the Deaf, Mumbai branch of the Association of Otolaryngologists of India will offer free hearing controls. “It is believed that 83 of every 1,000 children have lost their hearing affecting education. However, there is not enough for treatment,” said Dr. Marfatia-Patel, whose team KEM has performed 250 cochlear implants, or bionic ear.
Footnote : the views and opinions expressed by doctors are their independent professional judgment and take no responsibility for the accuracy of their views. This should not be considered a substitute for the advice of a physician. Please consult your physician for more details.